MultiDatabases

Tsukuba Journal of Mathematics

Vol.27, No.1 (2003)
Author
Title
Page
Massimo Cicognani
The Cauchy Problem for Strictly Hyperbolic Operators with Non-Absolutely Continuous Coefficients
1
Ryszard Deszcz and Marian Hotlos
On Some Pseudosymmetry Type Curvature Condition
13
Noriaki Umeda
Blow-up and Large Time Behavior of Solutions of a Weakly Coupled System of Reaction-Diffusion Equations
31
Byung Keun Sohn and Dae Hyeon Pahk
Analytic Representation of Generalized Tempered Distributions of Exponential Growth by Wavelets
47
Zhou Jianwei
Irreducible Clifford Modules
57
Zhou Jianwei
Spinors, Calibrations and Grassmannians
77
Antonio J. Di Scala
Autoparallel distributions and splitting theorems
99
Charles B. Ragozzine, Jr
Hopf Algebras Generated by a Coalgebra
103
Osamu SHUKUZAWA
Diagonalization of elements of Freudenthal R-vector space and split Freudenthal R-vector space
113
Kuniko SAKAMOTO
Three-Distance Sequences with Three Symbols
129
Katsuro Sakai and Masato Yaguchi
Characterizing Manifolds Modeled on Certain Dense Subspaces of Non-Separable Hilbert Spaces
143
Takao Komatsu
Simple Continued Fraction Expansions of Some Values of Certain Hypergeometric Functions
161
Kazuya Hayashida
Unique continuation for fast diffusion
175
Daniele Del Santo and Martino Prizzi
A remark on well-posedness for hyperbolic equations with singular coefficients
189
Toshikazu Miyashita
Fixed points subgroups by two involutive automorphisms σ, γ of compact exceptional Lie groups F4, E6 and E7
199
Vol.26, No.2 (2002)
Author
Title
Page
Masahiro Kaminaga and Fumihiko Nakano
Spectral properties of quasiperiodic Kronig-Penney model
205
Aleksander Grytczuk and Jaroslaw Grytczuk
Ljunggren's trinomials and matrix equation Ax+Ay=Az
229
Yoshitomo Baba and Hiroyuki Miki
On strongly almost hereditary rings
237
Naoya Ando
A class of real-analytic surfaces in the 3-Euclidean space
251
Shuan-hong Wang
A construction of braided Hopf algebras
269
Masanori Kozaki and Sadahiro Maeda
A characterization of extrinsic spheres in a Riemannian manifold
291
J.N. Alonso Alvarez, J.M. Fernandez Vilaboa and R. Gonzalez Rodriguez
The Hopf algebra structure of a crossed product in a braided monoidal category
299
Masakazu Takiguchi
An extension of Rauch comparison theorem to glued Riemannian spaces
313
Norifumi Yamatani
S4-formula and S2-formula for quasi-triangular biFrobenius algebras
339
Sorin Dragomir and Jun Masamune
Cauchy-Riemann orbifolds
351
Reiko Sakamoto
Dirichlet-Neumann problem in a domain with piecewise-smooth boundary
387
Kazunari Sugiyama
b-Functions of regular simple prehomogeneous vector spaces
407
Vol.26, No.1 (2002)
Author
Title
Page
Gladys Chalom and Hector Merklen
Representation type of one point extensions of tilted euclidean algebras
1
Yasuo Kamata
The algorithm to calculate the period matrix of the curve xm + yn=1
15
Yasuyuki Nagatomo
Singular sets of ideal instantons and Poincare duality
39
Wu Bing-Ye
1-Type minimal surfaces in complex Grassmann manifolds and its Gauss map
49
Hong Jae Kang
Integral geometry on product of spheres
61
Satomi Oka
On the common divisor of discriminants of integers
69
Reiko Sakamoto
Numerical approximation of weak solutions for boundary value problems
79
Bang-yen Chen and Luc Vrancken
Lagrangian submanifolds of the complex hyperbolic space
95
Tooru Sasahara
On Chen invariant of CR-submanifolds in a complex hyperbolic space
119
E. Ballico
Trigonal Gorenstein curves and Weierstrass points
133
Camillo Costantini and Valentin Gutev
Recognizing special metrics by topological properties of the "metric"-proximal hyperspace
145
Toshiyuki Ichiyama
The first variation formula for Weyl structures
171
Adriana Nenciu
The center construction for weak Hopf algebras
189
Vol.25, No.2 (2001)
Author
Title
Page
Vitalij A. Chatyrko and Yasunao Hattori
Estimations of small transfinite dimension in separable metrizable spaces
221
Michele Mulazzani
On periodic Takahashi manifolds
229
Makoto Sakaki
Spacelike minimal surfaces in 4-dimensional Lorentzian space forms
239
A. Miyai
An explicit formula for the square of the Riemann zeta-function on the critical line
247
Hironobu Honda
Analytic regularity of solutions to the Cauchy problem for degenerate parabolic equations
261
Hyunjung Song
Some differential-geometric properties of R-spaces
279
Miguel Ortega and Juan de Dios Perez
Some conditions on the Weingarten endomorphism of real hypersurfaces in quaternionic space forms
299
Bogdan Suceava
The Chen invariants of warped products of hyperbolic planes and their applications to immersibility problems
311
Yasuo Yuzawa
Propagation of analyticity of solutions to the Cauchy problem for weakly hyperbolic semi-linear equations
321
S. Montgomery and H.-J. Schneider
Skew derivations of finite-dimensional algebras and actions of the double of the Taft Hopf algebra
337
Filip Defever and Radu Rosca
On a class of even-dimensional manifolds structured by a T-parallel connection
359
Yan-kui Song
Discretely star-Lindelof spaces
371
Takashi Okaji
A note on the wave packet transforms
383
Yasushi Ishikawa
A small example of non-local operators having no transmission property
399
Jan Jaworowski, Nguyen To Nhu, Paul Sisson, Nguyen Nhuy, and Pham Quang Trinh
Rigid spaces and the AR-Property
413
Tsuyoshi Hiratsuka and Nariyuki Minami
Derivation of Wigner's semi-circle law for a class of matrix ensembles via Brownian motion
443
Kazuyuki Hasegawa
The index and certain stability of minimal anti invariant submanifolds in Sasakian and Kahler Manifolds
465
Vol.25, No.1 (2001)
Author
Title
Page
Bin Zhu
Triangular matrix algebras over quasi-hereditary algebras
1
George Michael,A.A.
On the smoothing problem
13
Naohiro Kanesaka
Explicit structures of three-dimensional hypersurface purely elliptic singularities of type (0,1)
47
Tadashi Tomaru
Pinkham-Demazure construction for two dimensional cyclic quotient singularities
75
Massimo Cicognani, Luisa Zanghirati
Nonlinear weakly hyperbolic equations with Levi condition in Gevrey classes
85
Shuan Hong Wang
On the braided structures of bicrossproduct Hopf algebras
103
Hiroshi Mikawa
On primes in arithmetic progressions
121
Hong Jae Kang, Hiroyuki Tasaki
Integral geometry of real surfaces in complex projective spaces
155
Tatsuo Nishitani, Jean Vaillant
Smoothly symmetrizable systems and the reduced dimensions
165
Yutaka Iwamoto, Kazuo Tomoyasu
Higson compactifications obtained by expanding and contracting the half-open interval
179
Nicolas Andruskiewitsch, Sonia Natale
Counting arguments for Hopf algebras of low dimension
187
Sorin Dragomir, Maria Rosaria Enea
Unstable harmonic maps into real hypersurfaces of a complex Hopf manifold
203
Julian Fernandez Bonder, Julio D. Rossi
Life span for solutions of the heat equation with a nonlinear boundary condition
215
Vol.24, No.2 (2000)
Author
Title
Page
Hajime Ono
Vanishing theorem for 2-torsion instanton invariants
221
Yury Nikolayevsky
Surfaces with simple geodesics
233
Alejandro Illanes
Zero-dimensional subsets of hyperspaces
249
Nobuo Nakazawa
On hypoellipticity for a class of pseudo-differential operators
257
Hyang Sook Kim, Yong-Soo Pyo and Kyoung-Hwa Shin
On the Chern-type problem in an indefinite Kahler geometry
279
Henryk Michalewski
Homogeneity of K(Q)
297
Liu Jinlin
Ruscheweyh derivative and strongly starlike functions
303
Setsuo Nagai
Invariant homogeneous structures on homogeneous real hypersurfaces in a complex projective space and an odd-dimensional sphere
311
David E. Dobbs
When is an ordered field a metric space?
325
Wu Bing-Ye
Curvature pinching theorems for minimal surfaces in complex Grassmann manifolds
337
Hiroshi Mikawa
On exponential sums over primes in arithmetic pro-gressions
351
Hiroshi Mikawa
On Goldbach numbers in arithmetic progressions
361
Jorg Brudern and Trevor D. Wooley
On Waring's problem: two cubes and seven biquadrates
387
Csaba Vincze
On the existence of C-conformal changes of Riemann-Finsler metrics
419
Noriaki Sato
On Lagrangian H-umbilical surfaces in CP^2(C)
427
Beatrice Ruini and Fulvia Spaggiari
Corrigendum to "On the structure of Takahashi manifolds"
433
Vol.24, No.1 (2000)
Author
Title
Page
Toshiaki Adachi, Sadahiro Maeda and Seiichi Udagawa
Simpleness and closedness of circles in compact Hermitian symmetric spaces
1
Mark L. Teply and Seog Hoon Rim
On coverings of modules
15
Nakao Hayashi, Pavel I. Naumkin and Patrick-Nicolas Pipolo
Analytic smoothing effects for some derivative nonlinear Schrodinger equations
21
Xiaowei Xu and Reiko Sakamoto
Boundary value problems related to differential operators with coefficients of generalized Hermite operators
35
Tatsuya Arakawa
A note on normally generated line bundles on compact Riemann surfaces II
59
Katsuro Sakai and Shigenori Uehara
Spaces of upper semi-continuous multi-valued functions on separable metric spaces
69
Sandra Lucente
Nonlinear wave equation with potential
81
Tatsuji Tanaka
On the Chow-forms of elliptic normal curves of degree 4
109
Hiroyuki Kurihara
The type number on real hypersurfaces in a quaternion space form
127
Li Ma
On the existence of solutions of prescribing scalar curvature problem
133
Ryosuke Ichida
The injectivity radius and the fundamental group of compact homogeneous Riemannian manifolds of positive curvature
139
Janusz J. Charatonik and Pavel Pyrih
Atomic mappings can spoil lightness of open mappings
157
Daigo Hirohashi, Takahiro Kanno and Hiroyuki Tasaki
Area-minimizing of the cone over symmetric R-spaces
171
Reiko Aiyama and Kazuo Akutagawa
Kenmotsu type representation formula for spacelike surfaces in the de Sitter 3-space
189
Toshiji Terada
Topological lattices Ck(X) and Cp(X): Embeddings and Isomorphisms
197
Shin-ichi Kasai
On the microlocal structure of regular simple prehomogeneous vector space (GL(1)^2 \times SL(7), \Lambda_3+\Lambda^*_1)
209